Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Equations in free groups


Author: Roger C. Lyndon
Journal: Trans. Amer. Math. Soc. 96 (1960), 445-457
MSC: Primary 20.10
DOI: https://doi.org/10.1090/S0002-9947-1960-0151503-8
MathSciNet review: 0151503
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0151503-8
Article copyright: © Copyright 1960 American Mathematical Society